# SDR 98ZZZX810

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416ES
- Make and model: Cessna 182S
- Aircraft serial: 18280078
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Condition: Seized
- Location: Dc System
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: H, W
- Precautionary procedure: O

## Discrepancy

ORIGINAL ALTERNATOR REPLACED AT THE FACTORY AFTER FACTORY FLIGHT TEST WAS COMPLETED DUE TO SUSPECTED UNDERSIZE WIRE PROBLEM.  POST-FLIGHT INSPECTION AFTER 9:25 HOURS FERRYING FLIGHT HOME AND COOL DOWN FOUND THE ALTERNATOR FROZE AND POWDERED RUBBER STREAKS ON THE RIGHT COWL.  RECOMMEND BETTER VENDOR QUALITY CONTROL.
